MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref #: (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, prior to use, it was reported that the doctor opened the packaging of an enterprise2 4mmx16mm no tip vascular reconstruction device (encr401600, 9185284) and removed the device from dispenser hoop.The stent was found detached from the delivery wire.The device was not used in patient.The doctor switched to a new stent to complete the surgery.There was no patient injury reported.Additional event information received on 30-may-2025 indicated that the replacement stent was another 4mmx16mm enterprise® vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
The manufacturer's reference #: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, prior to use, it was reported that the doctor opened the packaging of an enterprise2 4mmx16mm no tip vascular reconstruction device (encr401600, 9185284) and removed the device from dispenser hoop.The stent was found detached from the delivery wire.The device was not used in patient.The doctor switched to a new stent to complete the surgery.There was no patient injury reported.Additional event information received on 30-may-2025 indicated that the replacement stent was another 4 mm x 16 mm enterprise® vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4 mm x 16 mm no tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The distal portion of the delivery wire was found to be severely kinked.The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The customer complaint regarding a premature deployment of the stent during the removal from the hoop was confirmed due to the detached condition of the stent.However, the dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.With the information available, the root cause of the failure encountered cannot be determined.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The multiple damages found on the delivery wire were not originally reported; the exact time of occurrence cannot be determined; therefore, it is not considered related to the issue reported.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9185284.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22177873
Report Number3008114965-2025-00512
Device Sequence Number9401705
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)270728(10)9185284
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number9185284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/08/2025
07/10/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/09/2025
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown